# SDR 96ZZZX6025

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153JP
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000153
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 552211210
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WING SPAR FITTING INSIDE RT FUEL TANK WHILE C/W PHASE 50H INSPECTION AND SB 28-10 FOAM REMOVAL.  CLEANED CORROSION TO .040 INCH DEPTH.  REMOVED ALL PITTING.  CONTRACTED FACTORY.  MAJOR REPAIR REQUIRED EVEN THOUGH AREA OF CORROSION WAS LESS THAN 1 SQUARE INCH.  STRAP HAD TO BE INSTALLED ON FORWARD FLANGE TO REINFORCE CORRODED AREA.  SUBMITTER STATED CAUSE OF CORROSION WAS DUE TO WATER CONTAINED AND TRAPPED IN FOAM COVERING THIS AREA.  SUGGEST REMOVING FOAM AND CLOSE INSPECTION OF AREA FOR POWDERY CORROSION.
